ISSN 1345-4978

Scientiae Mathematicae

Online


JAMS Logo

Published three times a year by
Japanese Association of Mathematical Sciences
in cooperation of
Osaka Prefecture University, Osaka Kyoiku University,
Osaka University and Osaka Women's University

Japanese Association of Mathematical Sciences
2-1-18 Minami Hanadaguchi-cho, Sakai, Osaka 590-0075, Japan
Tel: 81-722-22-1850
Fax: 81-722-22-7987


Scientiae Mathematicae (online version)

Table of Contents of Vol. 3, No. 1, 2 and 3
Table of Contents of Back Numbers

Back to JAMS home page
Updated: Dec. 7, 2000
webmaster@jams.or.jp